# SDR AALA202007179019

- Difficulty date: July 15, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 30,736 hours, 11,532 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Part number: 200301E00000206
- Part serial: 200301E00001328
- Condition: Faulted
- Location: Slat/Flap
- Part time: 24,431 hours, 9,549 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT DIVERTED DUE TO A FLAP CONTROL SYSTEM FAULT INDICATION,   LANDED SAFELY WITHOUT FURTHER INCIDENT.  REPLACED SLAT/FLAP CONTROL COMPUTER NR 2 (22CV) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 27-51-34.
